# SDR QXEA200701400

- Difficulty date: September 8, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 16,062 hours, 16,252 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Malfunctioned
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2468: ON TAXI OUT, NR 1 TRU SHOWED NO LOAD.  MAIN BATTERY SHOWED BETWEEN A CHARGE OF -18 TO A LOAD OF +15 WITHIN A 15 SECOND SPAN AND CONTINUED TO CYCLE.  NO TRU CAUTION LIGHT.  PULLED TRU C/B PER MTC AND RESET.  NR 1 TRU LOAD SHOWED .01 THEN 0.  MAIN BATTERY CONTINUED CHARGE/DISCHARGE CYCLE.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE REMOVED MAIN BATTERY FOR FOM.  CLEANED CONTACTS ON SHUNTS 2431-R3, 2431-R4 AND 2431-R7.  REINSTALLED MAIN BATTERY.  GROUND RAN BOTH ENGINES.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
